RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 271, Number 2, Pages 305–306 (Mi dan10031)  

MATHEMATICS

Two theorems on implicitly given estimates

T. M. Televinovaa, V. P. Chistyakovb

a Moscow Engineering Physics Institute
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (250 kB)

Bibliographic databases:

UDC: 519.2
Presented: Ю. В. Прохоров
Received: 21.11.1982

Citation: T. M. Televinova, V. P. Chistyakov, “Two theorems on implicitly given estimates”, Dokl. Akad. Nauk SSSR, 271:2 (1983), 305–306

Citation in format AMSBIB
\Bibitem{TelChi83}
\by T.~M.~Televinova, V.~P.~Chistyakov
\paper Two theorems on implicitly given estimates
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 271
\issue 2
\pages 305--306
\mathnet{http://mi.mathnet.ru/dan10031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0718195}
\zmath{https://zbmath.org/?q=an:0529.62030}


Linking options:
  • http://mi.mathnet.ru/eng/dan10031
  • http://mi.mathnet.ru/eng/dan/v271/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019